New formulation for one-dimensional premixed flames

Mukunda, H. S. ; Deshpande, S. M. ; Bhashyam, A. T. (1986) New formulation for one-dimensional premixed flames AIAA Journal, 24 (7). pp. 1127-1128. ISSN 0001-1452

Full text not available from this repository.

Official URL:


A new formalism that brings out the wave character of flame propagation of one-dimensional flames has been explicitly presented for simple as well as complex kinetics and realistic diffusion. While the combustion literature has accepted the idea of a combustion wave, this is the first time that the equations expressing this feature mathematically have been presented. The governing equations are shown to have a strong conservation form suitable for numerical computation. They are solved for a single-step reaction using the two-step MacCormack explicit scheme and are shown to be very fast compared to the unsteady computational technique. Compared to the unsteady technique, application of the same numerical scheme to complex kinetics seems to be numerically less efficient.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Aeronautics and Astronautics.
ID Code:63882
Deposited On:04 Oct 2011 09:21
Last Modified:10 Jul 2012 04:19

Repository Staff Only: item control page